# SDR DALA2018052503588

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Bs 1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME, BS 1680, STRINGER 26L, LOWER SHEAR TIE ATTACH WEB HAD A DEEP GOUGE.  REPAIRED THE SHEAR TIE IAW ERA 564982-14, REV 0, AND ERA 564982-14, REV ORIGINAL.
